Automorphism gruops of complex analytic groups

Authors

  • P. B. Chen
  • T. S. Wu

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.259-264

Abstract

Let $G$ be a faithfully representable complex analytic group and $ Aut\, G$ the group of all complex analytic automorphisms of $ G$. We prove that the identity component of $ Aut\, G$ can be identified as an algebraic group.

Author Biographies

P. B. Chen

Department of Mathematics and Computer Science, John Carroll University, University Heights, OH 44118.

T. S. Wu

Department of Mathematics and Statistics, Case Western Reserve University, Cleveland, OH 44106.

Downloads

Published

2002-09-30

How to Cite

Chen, P. B., & Wu, T. S. (2002). Automorphism gruops of complex analytic groups. Tamkang Journal of Mathematics, 33(3), 259-264. https://doi.org/10.5556/j.tkjm.33.2002.259-264

Issue

Section

Papers